# SDR DL757020165

- Difficulty date: February 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 40,602 hours, 20,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30656132
- Condition: Deployed
- Location: L4 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE IN SJC OPERATIONS BLEW L4 DOOR SLIDE DURING NORMAL A/C SERVICE ON GND. THE SLIDE OPERATED NORMAL DUE TO IT BEING ARMED WHEN OPERATIONS OPENED DOOR..THIS OCCURED ON THE ORIGINATING LEG OF FLT 1432 10FEB IN SJC..                      C/A MTC. REPL SLIDE PACK AND DOOR ASSIST BOTTLE IN SJC..
